Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 1, 2015, 4:36 PM EDT for 4 counties in New Hampshire. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 4:36 PM EDT (20:36 UTC)
- Expired
- Jul 1, 2015, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 127 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:06 PM EDT | HAIL 0.88 | 2 Sw Deerfield, NH | |
| Jul 1, 5:08 PM EDT | TSTM WND DMG | Deerfield, NH | ABOUT A DOZEN TREES FELL IN A RESIDENTS BACK YARD ON MT DELIGHT ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WUUS51 KGYX 012036 SVRGYX NHC011-013-015-017-012115- /O.NEW.KGYX.SV.W.0039.150701T2036Z-150701T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 436 PM EDT WED JUL 1 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE... NORTHWESTERN ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE... EAST CENTRAL HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE... SOUTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE... * UNTIL 515 PM EDT * AT 436 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER HOOKSETT...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN CONCORD...ROCHESTER...WESTERN EXETER...NORTHWOOD... HOOKSETT...BARRINGTON...EPPING...HOPKINTON...EPSOM...BRENTWOOD... PAWTUCKAWAY STATE PARK...BEAR BROOK STATE PARK...RAYMOND... NEWMARKET...BOW...KINGSTON...CHESTER...DANVILLE...LEE AND ALLENSTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4307 7165 4317 7164 4326 7095 4290 7101 TIME...MOT...LOC 2036Z 262DEG 30KT 4313 7149 $$ CEMPA
2 follow-up statements
761
WWUS51 KGYX 012059
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
459 PM EDT WED JUL 1 2015
NHC011-012108-
/O.CAN.KGYX.SV.W.0039.000000T0000Z-150701T2115Z/
HILLSBOROUGH NH-
459 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HILLSBOROUGH
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4306 7135 4320 7136 4320 7097 4297 7104
TIME...MOT...LOC 2058Z 262DEG 30KT 4316 7124
$$
NHC013-015-017-012115-
/O.CON.KGYX.SV.W.0039.000000T0000Z-150701T2115Z/
MERRIMACK NH-ROCKINGHAM NH-STRAFFORD NH-
459 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN MERRIMACK...NORTHWESTERN ROCKINGHAM AND SOUTH
CENTRAL STRAFFORD COUNTIES...
AT 458 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR PAWTUCKAWAY STATE PARK...OR NEAR
NORTHWOOD...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTHWOOD...SOUTHERN BARRINGTON...EPPING...EPSOM...BRENTWOOD...
PAWTUCKAWAY STATE PARK...BEAR BROOK STATE PARK...RAYMOND...
NEWMARKET...LEE...ALLENSTOWN...FREMONT...DEERFIELD...CANDIA...MADBURY
AND NOTTINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4306 7135 4320 7136 4320 7097 4297 7104
TIME...MOT...LOC 2058Z 262DEG 30KT 4316 7124
$$648
WWUS51 KGYX 012116
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT WED JUL 1 2015
NHC013-015-017-012125-
/O.EXP.KGYX.SV.W.0039.000000T0000Z-150701T2115Z/
MERRIMACK NH-ROCKINGHAM NH-STRAFFORD NH-
516 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERRIMACK...
NORTHWESTERN ROCKINGHAM AND SOUTH CENTRAL STRAFFORD COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
THE STORM COULD INSTENSIFY AGAIN AS IT MOVES EAST ACROSS ROCKINGHAM
AND STRAFFORD COUNTIES.
LAT...LON 4306 7135 4320 7136 4320 7097 4297 7104
TIME...MOT...LOC 2113Z 262DEG 30KT 4316 7124
$$
CEMPAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:44 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 1, 2:44 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 244 PM EDT WED JUL 1 2015 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION EARLY TONIGHT. THIS SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING...BEFORE HIGH PRESSURE BUILDS IN ON THURSDAY. HIGH PRESSURE WILL THEN REMAIN IN PLACE THROUGH EARLY NEXT WEEK. LOW PRESSURE ALONG THE NEW ENGLAND COASTLINE MAY BRING SHOWERS TO THE REGION LATE IN THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... SOUTHERN NEW HAMPSHIRE BEGINNING TO SEE A LITTLE BIT OF HEATING THIS AFTERNOON. ONCE TEMPERATURES CLIMB INTO THE MID 70S...CONVECTION SHOULD GET GOING. ALREADY SEEING SOME CONVECTION FIRING OVER SOUTHERN VERMONT AND EASTERN NEW YORK. THE REST OF THE FORECAST AREA PROBABLY WILL NOT SEE ENOUGH HEATING FOR MUCH IN THE WAY OF CONVECTION. LOW CLOUDS AND RAIN WILL HANG AROUND UNTIL THE COLD FRONT SWINGS THROUGH LATER TONIGHT. EXPECT PATCHY FOG TO DEVELOP AS SKIES BEGIN TO CLEAR AND RADIATIONAL COOLING GETS GOING. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... HIGH PRESSURE BUILDS OVER THE REGION WITH SUNNY SKIES TOMORROW AND CLEAR SKIES TOMORROW NIGHT. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... A WEAK TROUGH OF LOW PRESSURE WILL CROSS THE REGION LATE IN THE WEEKEND. THIS WILL BRING ONLY A SLIGHT CHANCE FOR SHOWERS TO THE AREA AS THE WEAK SURFACE FRONT WILL BE RELATIVELY MOISTURE STARVED. HIGH PRESSURE WITH MODERATING TEMPERATURES WILL BE THE FOCUS FOR EARLY NEXT WEEK. MAINLY DRY CONDITIONS WILL ACCOMPANY THE 850 MB TEMPERATURES WILL FINALLY BE ON THE RISE WITHIN A WEAK DEVELOPING SOUTHWESTERLY FLOW. 12Z MODEL SUITE IN GOOD AGREEMENT WITH A SURFACE LOW DEVELOPING SOUTH OF NEW ENGLAND LATE IN THE WEEK. HOWEVER...THE PASSAGE AND EXACT TRACK OF THAT SYSTEM WILL PLAY A SIGNIFICANT ROLE AS TO WHETHER A STEADY RAIN WILL FALL OVER SOUTHERN AREAS...OR SCATTERED SHOWER ACTIVITY. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHORT TERM...IFR/LIFR CONDITIONS WILL BE SLOW TO IMPROVE. EVEN THOUGH CIGS WILL LIKELY BEGIN TO INCREASE LATER THIS EVENING...RADIATIONAL COOLING WILL FORM FOG THAT WILL KEEP VSBYS AT IFR/LIFR AT MOST LOCATIONS THROUGH MORNING. VFR CONDITIONS ARE EXPECTED TOMORROW AND TOMORROW NIGHT. LONG TERM...HIGH PRESSURE WILL KEEP VFR CONDITIONS ACROSS THE AREA THROUGH EARLY THIS WEEKEND. NIGHTTIME FOG IS POSSIBLE EACH NIGHT AT LEBANON AND WHITEFIELD. IFR CONDITIONS ARE POSSIBLE ON SUNDAY AND AGAIN ON WEDNESDAY. && .MARINE... SHORT TERM...NO FLAGS EXPECTED. LONG TERM...WEAK PRESSURE GRADIENTS LEAD TO LIGHT WINDS AND LOW WAVE HEIGHTS THROUGH MUCH OF NEXT WEEK. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 1, 4:18 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 418 PM EDT WED JUL 1 2015 MEZ023>028-NHZ014-022030- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 418 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>022-NHZ001>006-009-010-022030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-BELKNAP-STRAFFORD- 418 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ007-008-011>013-015-022030- SULLIVAN-MERRIMACK-CHESHIRE NH-EASTERN HILLSBOROUGH NH- INTERIOR ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 418 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CROSS THE REGION THROUGH EARLY THIS EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG GUSTY WINDS AND HAIL .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-022030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 418 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 1, 2:52 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
252 PM EDT WED JUL 1 2015
NHZ007-008-011-015-011930-
WESTERN AND CENTRAL HILLSBOROUGH NH-MERRIMACK NH-CHESHIRE NH-
SULLIVAN NH-
252 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
MERRIMACK COUNTY IN NEW HAMPSHIRE
CHESHIRE COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 330 PM EDT
* AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER BELLOWS FALLS...MOVING TO THE EAST AT 40
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
MARLOW...
SULLIVAN...
SURRY...
GILSUM...
AND ALSTEAD.
LAT...LON 4308 7244 4310 7244 4311 7243 4313 7244
4314 7246 4317 7245 4319 7245 4339 7183
4296 7195 4299 7246 4300 7244 4302 7246
4305 7247
TIME...MOT...LOC 1849Z 252DEG 34KT 4312 7245
CEMPASpecial weather statement, Jul 1, 3:29 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
329 PM EDT WED JUL 1 2015
NHZ011-015-012015-
WESTERN AND CENTRAL HILLSBOROUGH NH-CHESHIRE NH-
329 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
CHESHIRE COUNTY IN NEW HAMPSHIRE
* UNTIL 415 PM EDT
* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARLOW...MOVING TO THE EAST AT 30 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
MARLOW...
SULLIVAN...
GILSUM...
HILLSBOROUGH...
AND DEERING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM COULD INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION
FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 4317 7227 4316 7217 4313 7218 4313 7204
4315 7203 4313 7186 4312 7186 4313 7180
4312 7172 4289 7172 4299 7236
TIME...MOT...LOC 1925Z 270DEG 23KT 4307 7219
CEMPASpecial weather statement, Jul 1, 4:16 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
416 PM EDT WED JUL 1 2015
NHZ008-013-015-012100-
WESTERN AND CENTRAL HILLSBOROUGH NH-INTERIOR ROCKINGHAM NH-
MERRIMACK NH-
416 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
MERRIMACK COUNTY IN NEW HAMPSHIRE
* UNTIL 500 PM EDT
* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER WEARE...MOVING TO THE EAST AT 30 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
CONCORD...
SUNCOOK...
SOUTH HOOKSETT...
HOOKSETT...
AND RAYMOND.
LAT...LON 4302 7145 4304 7146 4304 7147 4305 7149
4305 7151 4303 7151 4307 7182 4318 7182
4327 7124 4298 7113
TIME...MOT...LOC 2015Z 265DEG 27KT 4312 7171
CEMPASpecial weather statement, Jul 1, 4:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EDT WED JUL 1 2015
NHZ013-014-012115-
INTERIOR ROCKINGHAM NH-COASTAL ROCKINGHAM NH-
427 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
COASTAL ROCKINGHAM COUNTY IN NEW HAMPSHIRE
* UNTIL 515 PM EDT
* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SALEM...MOVING TO THE NORTHEAST AT 35
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
EXETER...
HAMPTON...
RYE...
SEABROOK...
AND NEWTON.
LAT...LON 4279 7120 4289 7127 4307 7071 4305 7069
4304 7071 4294 7080 4287 7082 4286 7084
4288 7089 4288 7093 4287 7097 4286 7103
4281 7107 4282 7113
TIME...MOT...LOC 2025Z 242DEG 30KT 4288 7116
CEMPAThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:50 AM EDT | Special Weather Statement | GYX | Cheshire, Sullivan | 55 min |
| Jul 1, 2:52 PM EDT | Special Weather Statement | GYX | Sullivan | 38 min |
| Jul 1, 3:29 PM EDT | Special Weather Statement | GYX | Hillsborough | 46 min |
| Jul 1, 4:16 PM EDT | Special Weather Statement | GYX | Merrimack | 44 min |
| Jul 1, 4:27 PM EDT | Special Weather Statement | GYX | Rockingham | 48 min |
| Jul 1, 4:47 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 28 min |
| Jul 1, 5:26 PM EDT | Special Weather Statement | GYX | Cheshire, Hillsborough | 49 min |
| Jul 1, 5:46 PM EDT | Special Weather Statement | GYX | Strafford | 44 min |
| Jul 1, 5:52 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 38 min |
| Jul 1, 6:28 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Merrimack, Rockingham | 47 min |
| Jul 1, 7:13 PM EDT | Special Weather Statement | GYX | Rockingham | 62 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.